July 28, 2008 at 5:28 pm #21088sophieMember
I WANT MY OWN PERSONAL JEFF! Hang in there! All teachers KNOW that a less than favorable report card can jet up there to an A report card, and that’s what I’m praying for for you.
I’m up here at Truckee enjoying the last 2 days of my little vacation, and my daughter told me that if I was a bird I’d be a blue jay because they are so feisty and always in the mix….stirring it up and cranky with each other. And your mother-in-law said to keep your pecker up. I had to really laugh at that one. I’m a blue jay, and you’re walking around with a continual erection. I can’t even believe I’m having this conversation, but I need to make myself laugh.
I was reading a book over the weekend (actually a Brian Jacques book) and the character said, “As long as there is life, there is hope.” I’m clinging to that one.
You and all the others on this site continually remain in my prayers.
SophieJuly 28, 2008 at 3:38 am #21087belleParticipant
Jeff, your posts are the light of the website and truly show how its not the hand that’s dealt, but rather how you play them. Keep it up, we need your wise words and witty inspiration. BelleJuly 28, 2008 at 3:13 am #21086rankMember
Jeff, as we brought my father closer to family to live out his last days he saw a new oncologist who has just started him on Tarceva. He started it last Friday. Will keep ya’ll posted.July 27, 2008 at 4:44 pm #21085jcleggMember
ou are our inspiration – you are also a walking encyclopedeia of CC info!
Joyce (From Butch recovery room here at the UPMC hospital – good wishes from him, too)
JoyceJuly 27, 2008 at 4:24 pm #21084ireneaMember
Break a leg (but not really!)
IreneJuly 27, 2008 at 3:09 pm #21083jeffgMember
Thanks Everyone for your support and words of encouragement. Like my 80 year old British Mother in Law told me” Keep your pecker up” Ha! I have to laugh. English Definition: Don’t let your worries pile up on you and Stay optimistic; Keep your chin high. Different cultures and there sayings just blow me away with laughter! Have you had tea yet? (Supper) Ha! Mate would you like a fag? (cigarette) it goes on and I love it. It all came will my loving english wife of 31 years.
Cheerio, Ta Ta, Later Mate, Jolly good Day,
Jeff G.July 27, 2008 at 6:45 am #21082violarobMember
While you are taking a break from your oncologist, I hope you are not taking a break from this group! Your comments have been very helpful to me and many others here.
A word about Tarceva, which you have not tried yet: I feel I have gotten a good result from Tarceva. I have had absolutely no side effects from this drug, though I know others here have reported differently. Tarceva is the drug of choice for my onco at MD Anderson, who specializes in cholangio.
Wishing you all the best. Enjoy your rest from the chemo-go-round!
Violarob in TexasJuly 25, 2008 at 5:17 pm #21081karenParticipant
Sorry you didn’t get an “A” on that report card, but I am sure playing “hooky” for a while will help both the body and the mind. Take good care and prayers are coming your way.
KarenJuly 25, 2008 at 3:15 pm #21080marylloydParticipant
Good luck, Jeff. I’m sure your body is telling you the right thing. You need a break!! Keep up the good fight and keep those positive thoughts flowing. We will too and send them your way!! MaryJuly 25, 2008 at 11:56 am #21079carol58Participant
Hey Jeff, I agree that all the treatments are so hard on the liver, maybe this will be just what you need. You’re going with what we’ve always called your “gut feeling”. That is so important to be tuned into in life. I personally believe it’s the still, small voice of God trying to tell us something, if we would just listen. Believe that what you’re doing is the right thing for you.
CarolJuly 25, 2008 at 11:34 am #21078devoncatParticipant
Sorry the last round of poison didnt do everything we all wanted. You are truly an inspiration.
KrisJuly 25, 2008 at 4:45 am #21077tiapattyMember
It seems like you have tried almost every treatment, the chapter on cc in medical books should just be your case study.
There is one treatment I have not seen discussed on here and I have been hesitant to bring it up because it is controversial but, Jeff, if you are looking for something really really novel, you might be interested. My sister was weaning her son and we decided to give my Mom her breast milk, which some think has potential:
Has anyone else tried this? I am not sure if the breast milk has helped her or not but I think it can definitely boost the immune system, although she was only getting a very small amount. My cousin who is a nurse at the hospital where my mom was said the doctors told her they have no idea how she is still alive (that was when I realized that sometimes the doctors don’t see her, they see the tumors) so who knows?
The controversy, of course, is that premature babies need breast milk, too, and the supply is limited.
PattyJuly 25, 2008 at 12:10 am #21076lainyParticipant
Everyone deserves a break now and then. I wish there were a thousand Jeffs and we could each take one with us when we visit our doctors. You are something else. With your positive attitude and due to the fact that we honestly do need you, you will be around with us for awhile yet because your job is not done!!! Always thinking about you and wishing for the best. Come to think of it, we will not let you rest, we will keep you plenty busy!July 24, 2008 at 10:40 pm #21075debrahParticipant
hey jeff, I am so sorry to hear about the increased # of tumors/nodes however judging by your personality it sounds like you are just getting ready to rest up a bit and kick butt!!!!!!!!! Feel good and enjoy a little freedom from the chemo/radiation. who knows your body better than you….have a good night guy deb keeping you in my prayersJuly 24, 2008 at 10:21 pm #1389jeffgMember
Hi All…….CT results… to keep it short and sweet was increased numbers and size of tumors/nodes. This now includes abdominal wall. The only two areas that remain stable post radiation treatment approximately one year ago is my liver and spinal area. All other organ remain clear. Short discussion with Doctor….. is within the last 3 or so years I have tried every chemo drug possible with exception of Tarceva pill form. Over 35 different drugs to include side effect meds. I told my doctor it was time for my body to take a break and I would think about Tarceva later. Appointment ended with that doctor saying that is reasonable with me. Recommended I continue taking meds for fluid retention and stay consistant with pain meds and to keep my bowels moving, and I’ll see you in 3 months unless you want to see me sooner. He shook my hand and I said have a good day see you in 3 months time. We did talk about radiation and I agreed with him that trying to do a whole body treatment would mostly likely kill my liver. I did inform him that I was going to participate in a EFT Study specific for Cholangocarcinoma patients of which he was quite interested in. I could see his scientific mind start twirling, when I mention study and specific CC. Any who, I pressed on and feel pretty good about my decision. It’s now time to put all toward nutrition and EFT (emotional freedom technique), which I have really took a good hankering too. Did I just say that Ha! I must have heard it from somewhere. Just making the decsion to stop this current regimen and take a 3 month break, feels so good. I forgot to mention, we did have one disagreement about this most recent chemo regimen. I told him I thought it had aggravated my tumor growth and he got a tiny bit defensive by saying I don’t believe the treatment caused the the increase or progression and I just smiled and said I know, you have to look at it scientifically but I have to look at it my way, and/if/or who knows really for sure. That’s when we shook hands and smiled. He has been a great Oncologist and I will certainly be seeing him in three months. I told him maybe something really really novel will pop up in the mean time. Tha..Tha…Tha..That’s all Folks! Look forward to talking with some of you, during the up coming EFT Study.
Have the Bestest Day Possible,
- You must be logged in to reply to this topic.